# SDR 2003UALA00171

- Difficulty date: February 11, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 33,268 hours, 11,485 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cut
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, AFT LOWER CORNER, FOUND DAMAGE TO DOOR OUTER SKIN.  3-16 BY 1-4 INCH V CUT IN DOOR SKIN.    MAJOR REPAIR ACCOMPLISHED.  BELENDED OUT DAMAGE BY MANUFACTURING DOUBLER.
